What are the characteristic signs of poisoning by accidentally hazardous substances of asphyxiating and generally

What are the characteristic signs of poisoning by accidentally hazardous substances of asphyxiating and generally poisonous effects and the procedure for providing first aid.

Concentrated acids (nitric, acetic, sulfuric, etc.), nitrogen oxides, sulfur dioxide, hydrogen sulfide are classified as chemically hazardous substances with suffocating and generally toxic effects.
Concentrated acids, nitrogen oxides, sulfur dioxide can cause toxic pulmonary edema and disrupt energy metabolism. These compounds have a strong cauterizing effect, which makes it difficult to diagnose and provide medical assistance to victims. Upon inhalation of the vapors of these substances, eye and upper respiratory tract irritation occurs (lacrimation, runny nose, cough, shortness of breath).
Possible reflex respiratory arrest. After a latent period (from 2 to 24 hours), toxic pneumonia or toxic pulmonary edema develops. If substances enter the eyes and skin, chemical burns form.
When providing first aid, put on a gas mask on the victim and remove (take out) him from the danger zone. In case of respiratory arrest, carry out artificial ventilation of the lungs, then help the victim take a half-sitting position, rinse his eyes and skin with water, and help rinse his mouth. Gastric lavage and artificial induction of vomiting are undesirable due to a possible repeated burn of the esophagus. You can not give the victim a laxative and alkaline solutions. If poisonous substance gets on the skin and mucous membranes, rinse the affected areas and change the clothes of the victim. In case of respiratory depression, oxygen inhalation and mechanical ventilation should be performed. The victim must be urgently taken to a medical institution.
When poisoning with hydrogen sulfide, the victim feels irritation of the eyes and upper respiratory tract, headache, nausea, he experiences agitation, sometimes vomiting is observed. In severe cases, coma, convulsions, toxic pulmonary edema may follow.
When rendering first aid, it is necessary to put on a gas mask on the victim and take him out of the danger zone. In case of respiratory arrest, artificial respiration should be performed. Then it is necessary to rinse the victim’s eyes and skin with water, help him rinse his mouth and quickly deliver to the hospital.

Remember: The process of learning a person lasts a lifetime. The value of the same knowledge for different people may be different, it is determined by their individual characteristics and needs. Therefore, knowledge is always needed at any age and position.